# SDR UPS07851194

- Difficulty date: November 21, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NUMBER ONE ELECTRICAL BUS.  CREW REQUESTED SPECIAL PRIORITY TO REMAIN IN RVSM AIRSPACE AND A LONG DESCENT INTO IAH.  CREW DID NOT DECLARE EMERGENCY, BUT TOWER REQUESTED CFR TO STANDBY.  R&R NR 1 GEN. PER MM 24-20-01-4, R&R NR 1 VOLT REG & GEN CONT PANEL PER MM 24-20-06-2. R&R GEN FEEDER WIRE T3-T6 & TRANSFORMER. RAN ALL ENGINES. A/C SYSTEM OPS CHECK GOOD.
